A simple stopping criterion for one-dimensional iterative methods

Vázquez Espí, Carlos (2015). A simple stopping criterion for one-dimensional iterative methods. "Mathematics and Computer Education", v. 49 (n. 1); pp. 47-63. ISSN 0730-8639.

Description

Title: A simple stopping criterion for one-dimensional iterative methods
Author/s:
  • Vázquez Espí, Carlos
Item Type: Article
Título de Revista/Publicación: Mathematics and Computer Education
Date: 2015
ISSN: 0730-8639
Volume: 49
Subjects:
Faculty: E.T.S. de Ingeniería Aeronáutica y del Espacio (UPM)
Department: Matemática Aplicada a la Ingeniería Aeroespacial
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img] PDF - Users in campus UPM only - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB)

Abstract

Any iterative method must be accompanied by a stopping criterion to decide whether an approximation can be accepted as the solution of the problem. In this paper we give a simple stopping criterion, obtained from the same idea but with two different forms, suitable for linear and superlinear convergence.

More information

Item ID: 40246
DC Identifier: http://oa.upm.es/40246/
OAI Identifier: oai:oa.upm.es:40246
Official URL: https://search.proquest.com/docview/1664812289/fulltextPDF/5AFAF8F2EB864BBEPQ/1?accountid=14712
Deposited by: Memoria Investigacion
Deposited on: 23 Nov 2016 11:39
Last Modified: 04 Jun 2019 15:49
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM